# SDR SWIA200413313

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 41,771 hours, 51,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 12090496
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 1,861 hours, 2,343 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REAR HALF OF EMERGENCY FLOOR LIGHTING STRIPS ARE NOT WORKING.  REMOVED AND REPLACED NR 4 POWER SUPPLY IAW 33-50-00.  OPS CHECK GOOD.  P/N: D366-04-001, S/N ON: 1204, S/N OFF: 1209.
